Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

Comprar Publicación $257.00 Volumen 46, 2014 Edición 1

DOI: 10.1615/JAutomatInfScien.v46.i1

Tabla de Contenidos:

On Using the Shcur Method for Solving Unilateral Quadratic Matrix Equation
Vladimir B. Larin
pages 1-8
DOI: 10.1615/JAutomatInfScien.v46.i1.10
Hybrid Algorithm for Identification of Linear by States Hammerstein Model
Fedor G. Garashchenko, Olga G. Moroz
pages 9-19
DOI: 10.1615/JAutomatInfScien.v46.i1.20
Guaranteed Estimation of Parameters of Linear Algebraic Equations for Nonstationary Observations
Alexander G. Nakonechnyi, Sergey V. Demydenko
pages 20-29
DOI: 10.1615/JAutomatInfScien.v46.i1.30
Structural Recognition of the Nonlinear Discrete Dynamic Objects Based on the Generalized Probabilistic Criteria
Pavel A. Kucherenko, Sergey V. Sokolov
pages 30-41
DOI: 10.1615/JAutomatInfScien.v46.i1.40
On the Problem of In-Flight Geometric Calibration Using Unknown Landmarks
Alexander I. Tkachenko
pages 42-52
DOI: 10.1615/JAutomatInfScien.v46.i1.50
Equations for the Survival Probability of an Insurance Company in the (B, S)-market Taking into Account Advertising
Boris V. Bondarev, Valeria O. Boldyreva
pages 53-62
DOI: 10.1615/JAutomatInfScien.v46.i1.60
Investigation of the Applicability of the Co-occurrence Matrix for Detecting Steganoaudiosignals
Natalya V. Koshkina
pages 63-72
DOI: 10.1615/JAutomatInfScien.v46.i1.70
Matrix Integro-Differential Riccati Equation for Parabolic System
Miroslav M. Kopets
pages 73-83
DOI: 10.1615/JAutomatInfScien.v46.i1.80